# SDR AALA202212064064

- Difficulty date: November 19, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N862NN
- Make and model: Boeing 737823
- Aircraft serial: 30905
- Aircraft time: 36,273 hours, 15,108 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 146A812325
- Condition: Corroded
- Location: Bs 780-847 Rbl24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT DOOR THRESHOLD WEB LOCATED FROM BS 790 TO BS 847 AT RBL 24. REPLACED THRESHOLD WEB PER SRM 53-60-15.
